Some Hecke-Rogers type identities

Liuquan Wang, Ae Ja Yee

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

Recently, a new partition function associated with Ramanujan's third order mock theta function ω(q) was discovered, and subsequently its overpartition analogue was introduced. In this paper, we prove an intriguing identity arising from the study of that analogue, which involves a double series of Hecke-Rogers type. In addition, two further identities will be given. Our proofs heavily rely on formulas from the work of Liu [12].

Original languageEnglish (US)
Pages (from-to)733-748
Number of pages16
JournalAdvances in Mathematics
Volume349
DOIs
StatePublished - Jun 20 2019

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Some Hecke-Rogers type identities'. Together they form a unique fingerprint.

  • Cite this